# SDR UF6A9700201

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN1SN1
- Condition: Faulty
- Location: Baggage Compt
- Part time: 10,665 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5701 - ON TAKEOFF, FORWARD BAGGAGE DOOR EXIT CWP ILLUMINATED.  MAINTENANCE REPLACED THE FORWARD MICROSWITCH. (M)
